Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 11
Published by Univerzita Mateja Bela.
Year of issue 2004.
ISBN 80-8083-039-8
Pages 62
Chief Editor Roman Nedela
Managing Editor Petr Hliněný

Full issue can be downloaded here as Download PDF PDF (602 KB).
Contents
1. 
 Pages 3-6
 by Marian Grendár
 Download Download PDF PDF (90 KB)
 
2. 
 Pages 7-25
 by Alfonz Haviar, Pavel Hrnčiar and Gabriela Monoszová
 Download Download PDF PDF (176 KB)
 
3. 
 Pages 27-44
 by Petr Hliněný
 Download Download PDF PDF (365 KB)
 
4. 
 Pages 45-54
 by Jiřina Novotná and Jan Chvalina
 Download Download PDF PDF (217 KB)
 
5. 
 Pages 55-58
 by Ondrej Šuch
 Download Download PDF PDF (78 KB)
 
6. 
 Pages 59-62
 by Ľubomír Török
 Download Download PDF PDF (82 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016